Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (3): 1-5.doi: 10.3969/j.issn.1000-5641.2019.03.001

• Mathematics •     Next Articles

Existence of weak solutions for a p-Laplace equation with gradient term

LI Zhong-qing   

  1. School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550025, China
  • Received:2017-09-05 Online:2019-05-25 Published:2019-05-30

Abstract: This paper is devoted to the study of a quasi-linear elliptic equation with gradient term, where the source term f lies in the space L1. Using the relationship between the coefficient of the zero order term and the source term, the a priori L estimate and the existence of weak solutions are obtained.

Key words: p-Laplace equations, L1 datum, gradient term

CLC Number: